# SDR NWAA080609872

- Difficulty date: January 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 63,005 hours, 58,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT CIRCUIT BREAKER WAS FOUND TRIPPED DURING A LINE CHECK AND IT WOULD NOT RESET.  MAINTENANCE FOUND THE TERMINALS ENDS ON THE WIRES TO SWITCH S1-387 OF THE FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT CONTROL PANEL WERE NOT SECURED.  THE SWITCH AND THE TERMINAL ENDS WERE ALL REPLACED AS WAS THE POWER SUPPLY AT 1L AFTER IT WAS FOUND SHORTED.  SYSTEM FUNCTIONALLY CHECKS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
